# SDR CA110705006

- Difficulty date: June 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 10,134 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550161210
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING TO DETERMINE ENGINE LOW POWER CAUSE, FLAP OF THE BLEED VALVE FOUND LOOSE.  FLAP CAN BE ROTATED EASILY BY HAND.  BLEED VALVE REPLACED.  FLY TEST C/O.  NORMAL OPERATION OF THE NEW BLEED VALVE, BUT THIS WAS NOT THE CAUSE OF LOW POWER ISSUE.
